×

Multiplicity results for a perturbed elliptic Neumann problem. (English) Zbl 1207.35118

Summary: The existence of three solutions for elliptic Neumann problems with a perturbed nonlinear term depending on two real parameters is investigated. Our approach is based on variational methods.

MSC:

35J25 Boundary value problems for second-order elliptic equations
35J20 Variational methods for second-order elliptic equations
35A01 Existence problems for PDEs: global existence, local existence, non-existence
35B20 Perturbations in context of PDEs
35B30 Dependence of solutions to PDEs on initial and/or boundary data and/or on parameters of PDEs
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] W. Li and Z. He, “The applications of sums of ranges of accretive operators to nonlinear equations involving the p-Laplacian operator,” Nonlinear Analysis: Theory, Methods & Applications, vol. 24, no. 2, pp. 185-193, 1995. · Zbl 0828.35041 · doi:10.1016/0362-546X(94)E0051-H
[2] L. Wei and R. P. Agarwal, “Existence of solutions to nonlinear Neumann boundary value problems with generalized p-Laplacian operator,” Computers & Mathematics with Applications, vol. 56, no. 2, pp. 530-541, 2008. · Zbl 1155.35360 · doi:10.1016/j.camwa.2008.01.013
[3] C. Tang and X. Wu, “Multiple solutions of a class of Neumann problem for semilinear elliptic equations,” Nonlinear Analysis: Theory, Methods & Applications, vol. 62, no. 3, pp. 455-465, 2005. · Zbl 1112.35071 · doi:10.1016/j.na.2005.03.088
[4] B. Ricceri, “Sublevel sets and global minima of coercive functionals and local minima of their perturbations,” Journal of Nonlinear and Convex Analysis, vol. 5, no. 2, pp. 157-168, 2004. · Zbl 1083.49004
[5] F. Faraci, “Multiple solutions for two nonlinear problems involving the p-Laplacian,” Nonlinear Analysis: Theory, Methods & Applications, vol. 63, no. 5-7, pp. e1017-e1029, 2005. · Zbl 1224.35152 · doi:10.1016/j.na.2005.02.066
[6] G. Bonanno and S. A. Marano, “On the structure of the critical set of non-differentiable functions with a weak compactness condition,” Applicable Analysis, vol. 89, no. 1, pp. 1-10, 2010. · Zbl 1194.58008 · doi:10.1080/00036810903397438
[7] G. Bonanno and P. Candito, “Non-differentiable functionals and applications to elliptic problems with discontinuous nonlinearities,” Journal of Differential Equations, vol. 244, no. 12, pp. 3031-3059, 2008. · Zbl 1149.49007 · doi:10.1016/j.jde.2008.02.025
[8] G. Bonanno and P. Candito, “Three solutions to a Neumann problem for elliptic equations involving the p-Laplacian,” Archiv der Mathematik, vol. 80, no. 4, pp. 424-429, 2003. · Zbl 1161.35382 · doi:10.1007/s00013-003-0479-8
[9] H. Brézis, Analyse Functionelle: Théorie et Applications, Masson, Paris, France, 1983. · Zbl 0511.46001
[10] B. Ricceri, “A note on the Neumann problem,” Complex Variables and Elliptic Equations, vol. 55, no. 5-6, pp. 593-599, 2010. · Zbl 1189.35116 · doi:10.1080/17476930903276142
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.